# SDR FDEA201203030767

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 42,114 hours, 28,471 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE FELL OUT OF CONTAINER.  REINSTALLED DOOR MOUNTED ESCAPE SLIDE IAW AMM 25-60-015-2.  ACFT OK FOR SERVICE.
